MathSciNet Relay Station
MathSciNet bibliographic data
MR2233264 (2007d:81049) 81Q05
Bayrak, O.; Boztosun, I. Arbitrary $\ell$-state solutions of the rotating Morse potential by the asymptotic iteration method. J. Phys. A 39 (2006), no. 22, 6955–6963.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement